# SDR CALA2021111702127

- Difficulty date: November 17, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 88,277 hours, 18,664 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: NA
- Condition: Bulged
- Location: Sta 1519, S28l -
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FUSELAGE LOWER EXTERNAL SKIN STA 1519, S28L - S29L SKIN BULG E FWD OF BLANKING PLATE. MARKED REPAIRED IAW B757 SRM 53-00-01 REPAIR 29. SEE PARTIAL WORK ACCOM PLISHED. ADD EMP:V931850
